# SDR MALA030147

- Difficulty date: February 9, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2620 · Extinguishing System
- Part: Resistor
- Part number: 7239360501
- Condition: Failed
- Location: Detection Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLETION OF TASK CARD 262102, ON LT SIDE AFT CARTRIGES HAS NO POWER TO IT.  MAINTENANCE FOUND RESISTOR BOX AT FAULT P/N 7239360-501.  MAINTENANCE REMOVED AND REPLACED RESISTOR BOX IAW SAAB AMM 26-21-15.
